# SDR DALA2024050704995

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 25,804 hours, 9,818 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 53887
- Condition: Inoperative
- Location: Mlg
- Part time: 25,803 hours, 9,817 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3858 -MISC/DE- DECLARED EMERGENCY DUE TO ANTISKID LIGHT ILLUMINATED ON APPROACH ATL. CORRECTIVE ACTION: REPLACED RT INBOARD ANTISKID VALVE (V8). OPS CHECKS GOOD.
